| Model Number |
0574-0194 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A replacement glidescope spectrum single-use lopro s3 laryngoscope was provided to the customer and the reported single-use lopro s3 laryngoscope used during the procedure was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned single-use lopro s3 laryngoscope and was able to confirm the reported image failure.When connecting the reported single-use lopro s3 laryngoscope to known, good, test verathon equipment, the tsr observed that the blade produced a pixelated image.The customer's single-use lopro s3 laryngoscope failed verathon's device functionality testing.Upon completion of the evaluation, the device was scrapped, due to the customer already being provided a replacement.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope spectrum single-use lopro s3 laryngoscope, the image glitched and the screen was split in half before it turned black.The customer reported a delay when a different glidescope system was brought into the room.The same blade was used before switching to a new blade; however, it was discovered that the issue was isolated to the initial blade.The new disposable blade was used to complete the operation and the patient was quickly intubated.No harm to the patient was reported.